Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
562 Posts
Discussion Starter · #1 ·
I'm due to start stimming on short protocol on 19th Jan, and I've been on the Pill (Marvelon) since 20th Dec.  I've not stopped bleeding yet (sorry tmi) not heavy, but red/pink spotting every day.

I'm worried the pill is not doing its job, will it affect my cycle?  Anyone else experienced this?  I used to take Microgynon 10 years ago, but never had anything like this.

Thanks in advance.

Emma x
 

·
Registered
Joined
·
547 Posts
Hi I have been using the pill to down reg and suddenly got spotting after about 2  1/2 weeks, first time ever and I was on the pill for years. Spoke to my dr and he told me to take 2 pills a day since doing this the spotting has stopped. I will find out next week if my ovaries are quiet enough to go. Maybe speak to your clinic or GP if you are worried.


Best wishes

Bx
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top